# SDR MAS2008F00047

- Difficulty date: August 19, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 2623 CLT.  MAIN DOOR WARNING INDICATION WITH DOOR CLOSED AND LOCKED.  RESECURED SPLICE SP127.  (S)
